# SDR 06FDEA03989

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E XOS 550 1 CRACK ON ATTACHED PANEL STRAP.  LOWER LEADING EDGE STRINGER DOUBLER REPAIRED IAW SRM 57-10-00 FIG 49, PAGE 163 VOL1.  FAB PART IAW DETAIL PART TRAVELER N02724 AND SRM 57-10-00 FIG 49 VOL 1.
